# SDR SWIA200413559

- Difficulty date: July 11, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft time: 7,821 hours, 6,040 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT 33,000 RIGHT SIDE FRONT WINDSHIELD CRACKED.  REPLACED RT WINDSHIELD PER MM 56-11-01.  OPERATIONAL CHECK GOOD.  P/N OFF: 601R33033-14, S/N OFF: 01123H7078.
